EconPapers    
Economics at your fingertips  
 

On the consistency of jump-diffusion dynamics for FX rates under inversion

Federico Graceffa, Damiano Brigo and Andrea Pallavicini
Additional contact information
Federico Graceffa: Department of Mathematics, Imperial College London, South Kensington Campus, London SW7 2AZ, UK

International Journal of Financial Engineering (IJFE), 2020, vol. 07, issue 04, 1-17

Abstract: We investigate the consistency under inversion of jump diffusion processes in the foreign exchange market. That is, if the EUR/USD exchange rate follows a given type of dynamics, under which conditions will USD/EUR follow the same type of dynamics? After giving a numerical description of this property, we establish a suitable local volatility structure ensuring consistency. We subsequently introduce jumps and analyze both constant and random jump size. While in the first scenario consistency is automatically satisfied, the second case is more involved. A fairly general class of admissible densities for the jump size in the domestic measure is determined.

Keywords: FX market; consistency; jump-diffusion processes; Heston smile (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S2424786320500462
Access to full text is restricted to subscribers

Related works:
Working Paper: On the consistency of jump-diffusion dynamics for FX rates under inversion (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijfexx:v:07:y:2020:i:04:n:s2424786320500462

Ordering information: This journal article can be ordered from

DOI: 10.1142/S2424786320500462

Access Statistics for this article

International Journal of Financial Engineering (IJFE) is currently edited by George Yuan

More articles in International Journal of Financial Engineering (IJFE) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:ijfexx:v:07:y:2020:i:04:n:s2424786320500462